advertisement
Question
Posted by: Luane | 2012/04/25

Avamys

Hi there Doc,

My ENT put me on Avamys and Singulair for a week now....Suddenly I have breakthrough bleeding. Can these steriod meds influence my birth control. I am on Yasmin.

Other meds I take is nexium and cilift.

I am worried.

Please help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Luane

Avamys is a local acting cortico-steroid nasal spray and should not affect your menstrual cycle. Yasmin can cause thinning of the uterine lining, causing spotting. I therefore, suggest that you consult a gynaecologist for an examination and papsmear and to maybe change your oral contraceptive.

Regards






Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement